# SDR CALA2017063002049

- Difficulty date: June 30, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N35236
- Make and model: Boeing 737824
- Aircraft serial: 28801
- Aircraft time: 55,764 hours, 20,816 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Abnormal
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STAYS ON PARTIALLY, DURING TEST RESET AFT AND OVERWING EMERGENCY BATTERY PACKS, OP CHECKED GOOD IAW WDM 33-51-12
